# SDR DL757081232

- Difficulty date: September 26, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Drag Angle
- Part number: 12N70171
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, THE NR 1 PYLON SHEAR TIE DRAG FITTING HAD AN ELONGATED HOLE.  THE HOLE WAS OVERSIZED TO REMOVE THE ELONGATION AND A FREEZE PLUG BUSHING WAS INSTALLED ACCEPT A NOMINAL SIZE FASTENER PER BOEING REPAIR INSTRUCTIONS.
